MathSciNet Relay Station
MathSciNet bibliographic data
MR526195 35H05 (35E15)
Berechet, Oprea Le problème de Cauchy pour opérateurs partiellement semi-elliptiques. (French) Rend. Sem. Mat. Univ. Padova 57 (1977), 267–284 (1978).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement